# SDR HEEA967331

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071127608
- Condition: Defective
- Location: Cockpit Atc
- Part time: 708 hours
- Component: KFS76A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DROPS OFF LINE INTERMITTENTLY.
